# SDR IPXA0561980

- Difficulty date: July 22, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N540747
- Condition: Corroded
- Location: Bs 466-476
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION BS 466-476, LBL 60-64, WL 208 ON THE IB WEB CHORD.  REPAIRED IAW ER10-3717, DATED 16AUG10.
